# SDR K3HA980091

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 65195197
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR STAYED RED WHEN GEAR EXTENDED.  UPON CYCLING GEAR, GEAR EXTENDED NORMAL.  REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR OPERATED SEQUENCE VALVE, DUE TO SUSPECTED FAULT PER MM 32-32-21, NO HELP.  FOUND UNIVERSAL FITTING AT LEFT HAND MAIN LANDING GEAR SIDE STRUT FAILED.  REMOVED AND REPLACED BOTH UNIVERSAL FITTING AND LOWER SEGMENT (SIDE STRUT) ASSEMBLY PER MM 32-11-41.  PERFORMED MAIN LANDING GEAR EXTENSION AND RETRACTED TEST PER MM 32-32-0.  CYCLED MAIN LANDING GEAR AND NOSE LANDING GEAR 20 TIMES, SYSTEM CHECKS NORMAL.
